# SDR AALA201703299025

- Difficulty date: March 25, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug MD 83
- Aircraft serial: 53622
- Aircraft time: 50,049 hours, 24,719 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG SMELL IN AFT ACCESSORY AREA, POSSIBLY BURNT OIL, EMANATED INTO AFT CABIN. FURTHER ACTION PENDING. (OPEN)
